# SDR AALA201508319006

- Difficulty date: August 23, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 47,819 hours, 22,139 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081WGEN
- Part serial: P3757
- Condition: Failed
- Location: Apu Bay
- Part time: 18,871 hours, 12,521 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 1837, CONTACTED MX ABOUT 45 MINUTES AFTER ARRIVAL & DISPATCH ABOUT AN HOUR AFTER ARRIVAL, TO REPORT THAT THEIR APU HAD PERFORMED AN AUTOMATIC SHUTDOWN WHILE THEY WERE WAITING FOR THEIR GATE.  THE ECAM SHOWED THAT THE APU HAD SHUTDOWN, WHICH WAS FOLLOWED BY A DISCHARGE OF GRAY SMOKE INTO THE CABIN THROUGH THE AIR DUCTS.  THE SMOKE OR HAZE HAD A SOCK SMELL & AN OILY FEEL TO IT IAW THE FLIGHT ATTENDANTS.  THE FRONT CREW ONLY FOUND OUT ABOUT THE SMOKE AFTER THE COCKPIT DOOR WAS OPENED, AS THEY DID NOT RECEIVE IT THROUGH THE COCKPIT DUCTS.  PAXS WERE CONCERNED BUT NOT ALARMED IAW THE FLIGHT ATTENDANTS.  THE PAXS & CREW DEPLANED IN AN ORDERLY MANNER.  REPLACED THE APU IAW AMM 49-11-000-001-A.
